# SDR DALA2019100305661

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 823
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SCRATCH ON FUSELAGE SKIN STA 823 LONG 22LH. REPAIR WAS PERFORMED PER ER/A 581827-14 REV. ORIG. AND ETI 581827-14 REV. ORIG.
